Volume 19, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Some new results on modified diagonals

Claire Voisin

Geometry & Topology 19 (2015) 3307–3343
Bibliography
1 A Beauville, Sur l'anneau de Chow d'une variété abélienne, Math. Ann. 273 (1986) 647 MR826463
2 A Beauville, C Voisin, On the Chow ring of a $K3$ surface, J. Algebraic Geom. 13 (2004) 417 MR2047674
3 S Bloch, V Srinivas, Remarks on correspondences and algebraic cycles, Amer. J. Math. 105 (1983) 1235 MR714776
4 M A A de Cataldo, L Migliorini, The Chow groups and the motive of the Hilbert scheme of points on a surface, J. Algebra 251 (2002) 824 MR1919155
5 E Colombo, B van Geemen, Note on curves in a Jacobian, Compositio Math. 88 (1993) 333 MR1241954
6 G Ellingsrud, L Göttsche, M Lehn, On the cobordism class of the Hilbert scheme of a surface, J. Algebraic Geom. 10 (2001) 81 MR1795551
7 N Fakhruddin, Algebraic cycles on generic abelian varieties, Compositio Math. 100 (1996) 101 MR1377410
8 T Gaffney, R Lazarsfeld, On the ramification of branched coverings of $\mathbf{P}^{n}$, Invent. Math. 59 (1980) 53 MR575080
9 B H Gross, C Schoen, The modified diagonal cycle on the triple product of a pointed curve, Ann. Inst. Fourier (Grenoble) 45 (1995) 649 MR1340948
10 S I Kimura, Chow groups are finite dimensional, in some sense, Math. Ann. 331 (2005) 173 MR2107443
11 B Moonen, Q Yin, Some remarks on modified diagonals, Communications in Contemporary Mathematics (2014)
12 K G O’Grady, Computations with modified diagonals, Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 25 (2014) 249 MR3256208
13 M Shen, C Vial, The Fourier transform for certain hyperKähler fourfolds, arXiv:1309.5965
14 V Voevodsky, A nilpotence theorem for cycles algebraically equivalent to zero, Internat. Math. Res. Notices (1995) 187 MR1326064
15 C Voisin, Universally defined cycles,
16 C Voisin, Remarks on zero-cycles of self-products of varieties, from: "Moduli of vector bundles" (editor M Maruyama), Lecture Notes in Pure and Appl. Math. 179, Dekker (1996) 265 MR1397993
17 C Voisin, On the Chow ring of certain algebraic hyper-Kähler manifolds, Pure Appl. Math. Q. 4 (2008) 613 MR2435839
18 C Voisin, Chow rings, decomposition of the diagonal, and the topology of families, Annals of Mathematics Studies 187, Princeton Univ. Press (2014) MR3186044
19 C Voisin, Infinitesimal invariants for cycles modulo algebraic equivalence and 1-cycles on Jacobians, Algebr. Geom. 1 (2014) 140 MR3238109
20 Q Yin, Finite-dimensionality and cycles on powers of $K3$ surfaces, Comment. Math. Helv. 90 (2015) 503 MR3351754